# SDR AALA2009051700001

- Difficulty date: May 17, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- Aircraft time: 53,950 hours, 20,942 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Valve
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - EMERGENCY DECLARED DUE TO MANUAL EXTENSION OF ALL GEARS.  LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LANDING GEAR SELECTOR VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
